MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 CM (10") PUR YELLOW SMALLBORE EXT SET, 6-PORT NANOCLAVE¿ MANIFOLD W/CHECK VAL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 25 CM (10") PUR YELLOW SMALLBORE EXT SET, 6-PORT NANOCLAVE¿ MANIFOLD W/CHECK VAL; STOPCOCK, I.V. SET
Catalog Number 011-AM6136
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event involved a 25 cm (10") pur yellow smallbore ext set, 6-port nanoclave¿ manifold w/check valve, nanoclave¿, 4-way nanoclave¿ stopcock (red ring), rotating luer.The device reportedly leaked at the welds of one of the strands and parenteral nutrition spilled into bed during infusion.Clinical consequences noted: parenteral nutrition was stopped, the medical device was replaced and a pediaven was set up, which led to a delay in therapy.There were reported risks of infection and gas embolism.There were no holes, cuts, tears, and no visible signs of malfunction, damage, or problems with the device prior to the incident.There was no blood loss, the leak did not come into contact with the patient nor the healthcare provider.The patient was stable, the hospital stay was not extended, no one was harmed, and additional medical intervention was not required.
 
Additional Manufacturer Narrative
Received one used.List #011-am6136, 25 cm (10") pur yellow smallbore ext set, 6-port nanoclave¿ manifold w/check valve, nanoclave¿, 4-way nanoclave¿ stopcock (red ring), rotating luer; lot #unknown.No visual damages or anomalies were observed.The reported complaint of a leak could not be confirmed.The returned sample was tested per procedure and met product specifications and no leaks were found.A device history lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
25 CM (10") PUR YELLOW SMALLBORE EXT SET, 6-PORT NANOCLAVE¿ MANIFOLD W/CHECK VAL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20396379
Report Number9617594-2024-01394
Device Sequence Number11636050
Product Code FMG
UDI-Device Identifier00887709077645
UDI-Public00887709077645
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-AM6136
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARENTERAL NUTRITION, MFR UNK.; PEDIAVEN, MFR UNK.
Patient SexMale
Patient Weight1 KG